I have norplants since 2005 July and this is the 5th year am supposed to remove, but Iam experiencing dizzness, tender breast, nervous, skin iflamations and weight loss could these be the side effects?


The symptoms you listed --

The symptoms you listed -- dizziness, tender breast, nervous, skin inflammation -- are all possible side effects of Norplant. However, if you have had Norplant for 5 years, it is unlikely that you would just be having these problems now. The medicine has probably been all used up over the 5 years you have had the implants.

Something else is probably causing these symptoms. Could it be that you are pregnant? You should have a pregnancy test to find out for sure.

Learn more about Norplant at this site: http://www.contracept.org/norplant.php

Best of luck! Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness